# SDR V0XD20170125019

- Difficulty date: January 20, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 29,749 hours, 20,322 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DRAG ANGLE ON PASSENGER DOOR CRACKED. CORRECTIVE ACTION: REMOVED AND REPLACED AFT DRAG ANGLE CRACKED SECTION IAW SRM 51-42-06, 51-42-10, 52-11-04.
